# SDR SWIA202157737

- Difficulty date: February 14, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N713EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10081
- Aircraft time: 36,517 hours, 26,177 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 453-560
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO R/H FWD #3 BAGGAGE RETRIEVAL FLOOR TRACK F/S 453-560 (APPROXIMATELY) HAS CORROSION PITTING.         (C-CHECK RO 4/22/2021)    FABRICATED NEW PART WITH P/N DSY7058-3 AND REPLACED AT FWD CARGO RH # 3 BAGGAGE RETRIEVAL FLOOR TRACK FS453-560 REF-CRJ-700 DWG DSY7058  REV --.
